# SDR SIMA2012053003

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 21,513 hours, 18,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Knob
- Condition: Broken
- Location: Switch
- Component: Switch
- Component part number: MS277891A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3560, CREW REPORTED THE EMERGENCY LIGHT SWITCH KNOB WAS BROKEN OFF.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED EMERGENCY LIGHT SWITCH IAW SPM 20-13-03.  THE OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
